MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIVACIT-E 36MM I.D. SIZE F NEUTRAL LINER; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIVACIT-E 36MM I.D. SIZE F NEUTRAL LINER; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately one and a half years post implantation of a total hip arthroplasty, the patient was revised due to unexplained pain.The modular neck, head and liner were replaced.There were no contributing conditions related to the event.Surgical technique was utilized.No additional information available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: japan.D10: cat# 00784803300 lot# 63958271 modular neck c 12/14 cat# 00-8775-036-02 lot# 3133344 biolox delta head 12/14 36x0 customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h4;h6.The product was not returned for evaluation.However, pictures were proved and reviewed.A visual examination of the provided pictures identified the explanted neck and liner.The pictures of the liner appeared to show surface damage on the face of the liner; it is unknown when the surface damaged occurred.No further evaluations can be made from the pictures provided.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated report: 0001822565-2024-02511.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 VIVACIT-E 36MM I.D. SIZE F NEUTRAL LINER
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19867223
Report Number0001822565-2024-02510
Device Sequence Number7513570
Product Code LPH
UDI-Device Identifier00889024519916
UDI-Public(01)00889024519916(17)270607(10)65487494
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number30103606
Device Lot Number65487494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown